您当前的位置:
首页 >
文章列表页 >
The Existence of Entropy Solutions for an Elliptic Problems Involving Variable Exponent
更新时间:2026-08-31
    • The Existence of Entropy Solutions for an Elliptic Problems Involving Variable Exponent

    • Vol. 27, Issue 3, Pages: 147-156(2022)
    • DOI:10.15938/j.jhust.2022.03.020    

      CLC: O175.2
    • Published:2022

    移动端阅览

  • LU Yue-ming, LIU Yang. The Existence of Entropy Solutions for an Elliptic Problems Involving Variable Exponent[J]. 2022, 27(3): 147-156. DOI: 10.15938/j.jhust.2022.03.020.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

77

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

The Oscillation of Solution to a Kind of Nonlinear Differential Equations with Deviation Variables
Hopf Bifurcation of a Delayed Predator Model with Prey Refuge and Fear Effect
New Constant of Von Neumann-Jordan Constant Type in Banach Space
Damage Analysis and Optimal Design of Micro-structure Milling Cutter Based on Peridynamics
Blockchain-based Optimal Power Flow Distributed Optimization Algorithm for Power Systems

Related Author

ZHOU Shu-hong
ZHU Gang
LI Da-yong
WANG Hui
YUAN Hailong
ZHANG Jiaxiang
ZHANG Conghui

Related Institution

哈尔滨学院教育科学学院
哈尔滨学院教务处
哈尔滨师范大学学科学位处
School of Mathematics and Data Science, Shaanxi University of Science and Technology, Xian
School of Science, Beijing University of Civil Engineering and Architecture
0